I have recently been put on Fluoxetine for depression. I took a couple of pills and then started to feel really light-headed, faint and shaky...I thought this could be side effects of the pills so stopped taking them, but my symptoms didn't improve. Felt the same for 3 days and then it went away so assumed I must have some sort of virus and it was just bad timing. I was just wondering if it was safe to start taking the pills again or should I go and see my doctor?
From what I understand, symptoms like that are normal for anti-depressents and could last from 4-6 weeks. Sometimes you have to wait it out because the symptoms could go away once your body gets used to the medication. If not you should still let your doctor/psychiatrist know your side effects just in case.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.